# SDR AALA202109290572

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 24,309 hours, 9,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AFT RIGHT FLIGHT ATTENDANT JUMPSEAT. REMOVED AND REPLACED FLASHLIGHT AT RIGHT AFT FLIGHT ATTENDANT JUMPSEAT.
